en
Scientific article
Open access
English

On exact statistical properties of multidimensional indices based on principal components, factor analysis, MIMIC and structural equation models

Published inSocial indicators research, vol. 87, p. 481-496
Publication date2008
Citation (ISO format)
KRISHNAKUMAR, Jaya, NAGAR, A. On exact statistical properties of multidimensional indices based on principal components, factor analysis, MIMIC and structural equation models. In: Social indicators research, 2008, vol. 87, p. 481–496. doi: 10.1007/s11205-007-9181-8
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0303-8300
726views
466downloads

Technical informations

Creation11/10/2014 1:31:00 AM
First validation11/10/2014 1:31:00 AM
Update time03/14/2023 10:13:55 PM
Status update03/14/2023 10:13:55 PM
Last indexation01/16/2024 2:21:20 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack